| Model Number |
A10042-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported non-severe skin irritation in the form of a rash.The patient sought medical treatment and was prescribed a topical steroid.The patient confirmed following the proper skin preparation steps.
Additional Manufacturer Narrative
A dhr review was completed with no noted nonconformances or anomalies during production.The materials that are patient contacting are non-cytotoxic, non-sensitizing and non-irritating.Samples were not available for further evaluation.